# SDR AALA20020956

- Difficulty date: June 24, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: GEN5013
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR OFF LIGHT ANNUNCIATION QRH PROCEDURE CAME BACK ON LINE FOR SHORT TIME.  BITE ON BPCU SHOWED UNDER VOLTAGE TRIP AND REPLACED GCU, ON RIGHT GENERATOR SYSTEM.  REMOVED AND REPLACED RIGHT GCU.  RAN ENGINE AND FOUND VOLTAGE WANDERING.  PLACED THE RIGHT IDG AS INOPERATIVE REF MEL MAN 24-01 PER MEL AUTH 6 560DC-A.  ENT INTO MIC ACCOMPLISHED MPM PROCEEDING NR 24-01 AND CHECKS OK.  REPLACED RIGHT IDG ASSY LEAK CEHCK OPS CHECK NORMAL CLEARED MEL 06-560DC-A CLEARED MIC REMOVED PLACARD.  (M)
